Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes recurring pain in stomach with adult acne?

Hi. I recently suffered severe pain in my stomach and was rushed to doctor. After blood tests I was told all is clear however I am taking nexiam twice a day. Stomach pain seems to go and reappear every now and again. I also developed adult acne during the last 2 weeks. Could this be linked to each other as well as gassy foods?
Thu, 6 Aug 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, abdomen symptoms and acne problem may not be related with each other and second this can not be acne but could be infective boils and this needs to be treated with antibiotic and best would be "Tab Doxycycline 100 mg" once in day, hope this information helps, take care and have a nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes recurring pain in stomach with adult acne?

HI Well come to HCM I really appreciate your concern, abdomen symptoms and acne problem may not be related with each other and second this can not be acne but could be infective boils and this needs to be treated with antibiotic and best would be Tab Doxycycline 100 mg once in day, hope this information helps, take care and have a nice day.